Research Article
The Absolute Summability of Fourier Series
- Published online by Cambridge University Press: 20 January 2009, pp. 1-5
-
- Article
-
- You have access
- Export citation
Spherical Simplexes in n-dimensions
- Published online by Cambridge University Press: 20 January 2009, pp. 6-15
-
- Article
-
- You have access
- Export citation
Notes on the Extension of Aitken's Theorem (for Polynomial Interpolation) to the Everett Types.
- Published online by Cambridge University Press: 20 January 2009, pp. 16-19
-
- Article
-
- You have access
- Export citation
On some Legendre Function Formulae
- Published online by Cambridge University Press: 20 January 2009, pp. 20-25
-
- Article
-
- You have access
- Export citation
On an Integral due to Ramanujan, and some ideas suggested by it
- Published online by Cambridge University Press: 20 January 2009, pp. 26-32
-
- Article
-
- You have access
- Export citation
A Matrix Form of Taylor's Theorem
- Published online by Cambridge University Press: 20 January 2009, pp. 33-54
-
- Article
-
- You have access
- Export citation
A geometrical theorem and the resultant of two binary forms
- Published online by Cambridge University Press: 20 January 2009, pp. 55-60
-
- Article
-
- You have access
- Export citation
Front matter
PEM volume 2 issue 1 Cover and Front matter
- Published online by Cambridge University Press: 20 January 2009, pp. f1-f2
-
- Article
-
- You have access
- Export citation
Back matter
PEM volume 2 issue 1 Cover and Back matter
- Published online by Cambridge University Press: 20 January 2009, pp. b1-b2
-
- Article
-
- You have access
- Export citation